# SDR DALA1134139866

- Difficulty date: May 15, 2011
- Submitted: May 17, 2011
- Operation: Air carrier
- Aircraft: N775NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47785
- Aircraft time: 73,589 hours, 69,813 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN BETWEEN STA 1044 AND 1060 LT CUSP WEB CRACKED SEVERAL PLACES.  CUTOUT DAMAGE AREA 4.5 INCH BY 29.875 INCH.  NO DEFECTS PER NDT SPM 06-10-01.  FAB AND INSTALLED REPAIR FROM .032 INCH 7075-T6 IAW DWG SG09530019.P226.  REQUIRED INSP.
